TITLE

Proton pump inhibitors and osteoporosis-related fractures

AUTHOR(S)
Forster, Mathieu; Targownik, Laura E.; Leslie, William D.
PUB. DATE
March 2009
SOURCE
CMAJ: Canadian Medical Association Journal;3/17/2009, Vol. 180 Issue 6, p643
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented in response to the article concerning the impact of proton pump inhibitors in the development of osteoporosis related fractures.
ACCESSION #
36872530

 

Related Articles

  • Enteral administration of three proton-pump-inhibitor formulations. Johnson, Jessica L.; McCarthy, Michelle W. // American Journal of Health-System Pharmacy;12/15/2008, Vol. 65 Issue 24, p2324 

    A letter to the editor is presented, which presents a discussion on the administration of three proton-pump-inhibitor formulations.

  • Responses to AFP Journal Club on Hip Fracture and PPI Use. STEICHEN, OLIVIER // American Family Physician;1/15/2009, Vol. 79 Issue 2, p83 

    A letter to the editor about an article on long-term proton pump inhibitor (PPI) therapy and hip fracture risk in patients is presented.

  • Responses to AFP Journal Club on Hip Fracture and PPI Use. GRABER, MARK A.; DARBY-STEWART, ANDREA // American Family Physician;1/15/2009, Vol. 79 Issue 2, p83 

    A response by Mark A. Graber and Andrea Darby-Stewart to a letter to the editor about a study on the proton pump inhibitor (PPI) and the risk of hip fracture is presented.

  • An old problem. McKay, A. Breck // BMJ: British Medical Journal (International Edition);1/19/2008, Vol. 336 Issue 7636, p109 

    A letter to the editor is presented in response to the article "Overprescribing proton pump inhibitors" by I. Forgacs and A. Loganayagam in the January 5, 2008 issue.

  • Time for a hospital antacid policy on Clostridium difficile. Thachil, Jecko // BMJ: British Medical Journal (International Edition);1/19/2008, Vol. 336 Issue 7636, p109 

    A letter to the editor is presented in response to the article "Overprescribing Proton Pump Inhibitors" by I. Forgacs and A. Loganayagam in the January 5, 2008 issue.

  • Use of a Proton-Pump Inhibitor for Metabolic Disturbances Associated with Anorexia Nervosa. Katoh, Tetsuo; Eiro, Masaaki; Watanabe, Tsuyoshi // New England Journal of Medicine;8/1/2002, Vol. 347 Issue 5, p373 

    A response from researcher Masaaki Eiro and his colleagues to a letter to the editor about their article on the use of a proton-pump inhibitor for metabolic abnormalities in patients with eating disorders in the January 10, 2002 issue is presented.

  • Unsupported Risks of Proton Pump Inhibitor Use. Konrad, Gerald; Ament, Paul W.; Dicola, Daniel B.; James, Mary E. // American Family Physician;10/15/2012, Vol. 86 Issue 8, p723 

    A letter to the editor is presented in response to the article "Reducing Adverse Effects of Proton Pump Inhibitors," in the July 1, 2012 issue.

  • Proton Pump Inhibitors and Mucus Secretion. Guslandi, Mario // Digestive Diseases & Sciences;Jan2010, Vol. 55 Issue 1, p217 

    A letter to the editor is presented in response to the article "Proton Pump Inhibitors and Mucus Secretion," by Sarosiek, I. and colleagues in the October 31, 2009 issue.

  • Audit is important part of drug safety and regulation. Carter, Michael I.; Murkin, Jane // BMJ: British Medical Journal (International Edition);8/20/2005, Vol. 331 Issue 7514, p456 

    Presents a letter to the editor about the safety and use of proton pump inhibitors in people at risk for Clostridium difficile.

  • Proton-pump inhibitors in a Navy hospital after a formulary change. Moldenhauer, Edward T. // American Journal of Health-System Pharmacy;11/15/2003, Vol. 60 Issue 22, p2367 

    Presents a letter to the editor about proton-pump inhibitor utilization in a Navy hospital in California.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics